# SDR JJBA20251110017

- Difficulty date: October 9, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 48,962 hours, 33,039 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION LOCATION: FLOOR BEAM, CENTER ISLE, UNDER PANEL 231FF. INSTALLED NEW FLOOR BEAM, CENTER AISLE, UNDER PANEL 231FF
